Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: Some constructions of small generalized polygons
Author: Polster, Burkard Michael
Van Maldeghem, Hendrik
Citation: Journal of Combinatorial Theory Series A, 2001; 96(1):162-179
Publisher: Academic Press
Issue Date: 2001
ISSN: 0097-3165
Statement of
Polster, Burkard; Van Maldeghem, Hendrik
DOI: 10.1006/jcta.2001.3174
Appears in Collections:Pure Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.